MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2J8002
Medical Device Problem Codes Degraded (1153); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the ¿rubber portion¿ on the injection port of eighteen (18) non-dehp fluid path intravia containers, 250 ml capacity appeared ¿dried out¿ and about to crumble.This was further described by the customer as ¿the center appeared yellow but surrounding was white and appeared like it was going to crumble¿.It was further observed that all of the outside device wrappers have three (3) small holes across the top ¿about the perforated line to open the package¿.This was observed prior to preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual devices were not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed to the photograph using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.The reported condition is not clearly observed via the provided photographs and due to the nature of the returned sample (photograph) no additional testing could be performed.Therefore, the reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11755192
Report Number1416980-2021-02563
Device Sequence Number16942066
Product Code KPE
UDI-Device Identifier00085412029573
UDI-Public(01)00085412029573
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2J8002
Device Lot NumberDR18C06068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1